Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A multi-point generalization of Newton's divided difference formula


Author: Herbert E. Salzer
Journal: Proc. Amer. Math. Soc. 13 (1962), 210-212
MSC: Primary 65.20
DOI: https://doi.org/10.1090/S0002-9939-1962-0137285-1
MathSciNet review: 0137285
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.20

Retrieve articles in all journals with MSC: 65.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0137285-1
Article copyright: © Copyright 1962 American Mathematical Society